# SDR CALA0700244

- Difficulty date: May 4, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 28,078 hours, 9,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A7402
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT LAV SERVICE PANEL (INNER DOUBLER) CORRODED AT STA 787-847, S25L TO S26L.  THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-10-02, PAGE 8, FIGURE 1.
